i have had red spots on my fingers that then turn int to big patches that are reds and will not go. i went to the doctor who gave me fungal cream which didnt work! then he gave me fucebet cream and betnovate cream which have been using ofr over a year now and its getting worse. I have also developed a rash on my face under my chin and on my chin and down the sides of lips are really sore and dry? he gave me doxycycline which made me ill so gave me flucloxacillin for 2 weeks. i have finished them and its still there so when i went back he said there was nothing else he could give me at all just see a dermatologist and my app is not for a month what do i do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.